# SDR DL73S060308

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 62,108 hours, 46,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380-500a S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT THE LAP JOINT AT S-14L BETWEEN BS 380 AND 500A.  THE DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
